File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An LMI approach to guaranteed cost control for uncertain linear neutral delay systems

TitleAn LMI approach to guaranteed cost control for uncertain linear neutral delay systems
Authors
KeywordsGuaranteed Cost Control
Linear Matrix Inequality
Neutral Delay Systems
Uncertain Systems
Issue Date2003
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal Of Robust And Nonlinear Control, 2003, v. 13 n. 1, p. 35-53 How to Cite?
AbstractThis paper considers the problem of guaranteed cost control for uncertain neutral delay systems with a quadratic cost function. The system under consideration is subject to norm-bounded time-varying parametric uncertainty appearing in all the matrices of the state-space model. The problem we address is the design of a state feedback controller such that the closed-loop system is not only stable but also guarantees an adequate level of performance for all admissible uncertainties. A sufficient condition for the existence of guaranteed cost controllers is given in terms of a linear matrix inequality (LMI). When this condition is feasible, the desired state feedback controller gain matrices can be obtained via convex optimization. An illustrative example is provided to demonstrate the effectiveness of the proposed approach. Copyright © 2002 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/156657
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorYang, Cen_US
dc.contributor.authorVerriest, EIen_US
dc.date.accessioned2012-08-08T08:43:25Z-
dc.date.available2012-08-08T08:43:25Z-
dc.date.issued2003en_US
dc.identifier.citationInternational Journal Of Robust And Nonlinear Control, 2003, v. 13 n. 1, p. 35-53en_US
dc.identifier.issn1049-8923en_US
dc.identifier.urihttp://hdl.handle.net/10722/156657-
dc.description.abstractThis paper considers the problem of guaranteed cost control for uncertain neutral delay systems with a quadratic cost function. The system under consideration is subject to norm-bounded time-varying parametric uncertainty appearing in all the matrices of the state-space model. The problem we address is the design of a state feedback controller such that the closed-loop system is not only stable but also guarantees an adequate level of performance for all admissible uncertainties. A sufficient condition for the existence of guaranteed cost controllers is given in terms of a linear matrix inequality (LMI). When this condition is feasible, the desired state feedback controller gain matrices can be obtained via convex optimization. An illustrative example is provided to demonstrate the effectiveness of the proposed approach. Copyright © 2002 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510en_US
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_US
dc.subjectGuaranteed Cost Controlen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectNeutral Delay Systemsen_US
dc.subjectUncertain Systemsen_US
dc.titleAn LMI approach to guaranteed cost control for uncertain linear neutral delay systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/rnc.699en_US
dc.identifier.scopuseid_2-s2.0-0037217166en_US
dc.identifier.hkuros79128-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0037217166&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume13en_US
dc.identifier.issue1en_US
dc.identifier.spage35en_US
dc.identifier.epage53en_US
dc.identifier.isiWOS:000180214900002-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridYang, C=7407027260en_US
dc.identifier.scopusauthoridVerriest, EI=7006418609en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats